Anabolic Steroids - Steroid Forums
Pin it Share on Tumblr


buy steroids - roid-shop.com

 
Page 1 of 3 123 LastLast
Results 1 to 10 of 26

Thread: Urgent Issue..

  1. #1

    Default Urgent Issue..

    Hey guys,

    To save your time, I basically am having the exact same problem as this guy:

    Serious testosterone problems! (Itching/over heating)

    Right now I am only running 300mg of test enenthate a week, and the itching is starting to become bothersome again. The itching was much much worse last month when I was on some heavy doses leading up to a competition.

    Right after the meet last month I got blood work done, Liver and throid were both a little off. I stopped taking test for 2 weeks, and the itching completelty went away. I got a newer and better brand of test and now the problem is slowly coming back.

    I got blood work done yesterday and the results came back today and everything was perfectly normal. Blood pressure was 100/70.

    Ive tried anti-histamines, been prescribed anti-anxiety medicine, and even seizure medicine, and had no luck from any of them.

    Im now starting to wonder if this is an estrogen related issue, since they never ordered a blood test for that, just my test levels. I remember a week or so ago, I took 1mg of adex and was EXTREMELY itchy the rest of that night, worse than normal.

    So basically now I am clueless. Thanks guys

  2. #2
    Join Date
    Mar 2010
    Location
    Canada
    Posts
    5,264

    Default

    I have never herd of this ever...its wierd.

    I would get more levels done out of your doctor. Does he know your taking test? Can you be upfront and honest with him for testing reasons?

  3. #3

    Default

    Quote Originally Posted by darkrid3r View Post
    I have never herd of this ever...its wierd.

    I would get more levels done out of your doctor. Does he know your taking test? Can you be upfront and honest with him for testing reasons?
    He knows of evey compound I have taken to date. He's run every test there is to do on me excluding estrogen. It F'n sucks man

    Few days ago I thought it was because I had too much in my body, but the results from the bloodwork showed that it wasnt the case.

  4. #4
    Join Date
    May 2008
    Location
    South Wales
    Posts
    1,039

    Default

    Never heard of this either. Maybe it's nothing to do with anything you are or have taken but i'd love to hear what the others think as well.
    Gaz... Life is what we make it, we have to work hard for what we want!

    Building the foundations of my future, it has been a tough ride.

  5. #5

    Default

    Quote Originally Posted by biggaz1979 View Post
    Never heard of this either. Maybe it's nothing to do with anything you are or have taken but i'd love to hear what the others think as well.
    I would like for that to be the case, but the fact that all this went away after stopping test, and that it never happened before drug usage proves otherwise...

  6. #6
    Join Date
    May 2008
    Location
    South Wales
    Posts
    1,039

    Default

    I see your point, not some kind of reaction to a component of the test? That's what it sounds like to me.
    Gaz... Life is what we make it, we have to work hard for what we want!

    Building the foundations of my future, it has been a tough ride.

  7. #7

    Default

    Quote Originally Posted by biggaz1979 View Post
    I see your point, not some kind of reaction to a component of the test? That's what it sounds like to me.
    Well at first I thought I was allergic to the grapeseed oil the last batch was made with (It was test cyp 250mg/ml). But then I switched to my current test which is made with a different oil, NOT grapeseed and im still itching. This current batch is test E 300mg/ml

  8. #8

    Default

    Is your source legit... i would question that first. who knows what you could be injecting. also it could be the oil your reacting to.

  9. #9
    Join Date
    May 2008
    Location
    South Wales
    Posts
    1,039

    Default

    I'm totally baffled dude. But i'd love to know the answer if you find one lol, I hope you do and get it sorted, must be very uncomfortable for you.
    Gaz... Life is what we make it, we have to work hard for what we want!

    Building the foundations of my future, it has been a tough ride.

  10. #10

    Default

    Quote Originally Posted by whitedog View Post
    Is your source legit... i would question that first. who knows what you could be injecting. also it could be the oil your reacting to.
    Very legit. Several of the strongest powerlifters in the world use his gear. He's been making it himself for years with no issues from anyone.
    Quote Originally Posted by biggaz1979 View Post
    I'm totally baffled dude. But i'd love to know the answer if you find one lol, I hope you do and get it sorted, must be very uncomfortable for you.
    So am I man ive been searching for an answer for 4 months now. If I found out what is up I will post it up on here for sure

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •